Dermatitis

Dermatitis is a broad term used to describe conditions that make the skin dry, itchy, swollen, red, crust, or flake off. The types of dermatitis are atopic dermatitis, contact dermatitis, cradle cap, diaper rash, and seborrheic dermatitis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I live in high altitude and I feel itching around my mouth in monsoon. Why?

Query: Hello doctor,I live at high altitude 7000’ with mostly dry climate except during the monsoon, before this monsoon kicked I felt itching around and near my lips and mouth and later that day the skin darkened. Please advice.  Read Full »


Dr. Nazma Parveen

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have read through your query and here is my opinion. Itching and darkening of the skin around the mouth can be due to varied reasons like allergies, dermatitis, extremely dry, and cold weather. In your case, it is likely the last reason. I would advise you to use a g...  Read Full »

I spent a day in beach and got red marks along my shoulders, arms, and chest like sunburns. Is this vitiligo?

Query: Hello doctor, After I spent a day at the beach, I noticed red marks along my shoulders, arms, and chest that looked like sunburns. After a couple of days, though those spots turned brown, and the rest of my body looked like it had not tanned. I was wondering if this could be vitiligo or something e...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. You seem to have got Berloque dermatitis (those reddish-brown patches) (attachment removed to protect patient identity) due to sun exposure after some perfume or fragrance or plant contact on the skin (phytophotodermatitis) which typically causes these irregular and ...  Read Full »

Can Tacrolimus ointment be applied on lips?

Query: Hi doctor, I am suffering from dried, itchy, chappy, dark and extremely ugly lips since I was 10 years old. I am tired of dealing with this. I have tried everything throughout the years. I am 28 years old now, and today my lips are in their worst state. At 13 years of age, I also used to have swoll...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have viewed the images (attachment removed to protect patient identity). Apart from what you have said I also noticed that you have depigmentation of lips. I suggest you to use a Tacrolimus 0.1 % ointment, twice daily and a moderately potent topical steroid, for e....  Read Full »

What I should i do to cure dermatitis?

Query: Hello doctor, I have acne, and my pharmacist said that it is dermatitis. I tried every homemade mask, but it does not work out. I have not tried any medication but have used some skincare products like face washes. And apart from that, I have a terrible uneven tone (tan) on my face, neck, and arms ...  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. 1. It seems that you have acne vulgaris grade 3. 2. Please do not touch or squeeze them. If you are scratch them, it will lead to the mark. 3. I have suggested the medicines below. Please consult your doctor, discuss my suggestion and take medication with consent.  Read Full »

What are the red rashes that I got after taking bath in public pool?

Query: Hi doctor, I have a red rash since I was in the public pool and spa. It is like a round shape, but comparing with the pictures of fungal infection, it is not like that. Last night I put garlic juice on it but till the morning I had terrible itching and growing in double size. Can you please help me...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hi, Welcome to icliniq.com. It can be swimmer itch or dermatitis or may be an insect bite reaction (contact dermatitis) (attachment removed to protect patient identity). Apply potent steroid for some time along with an oral antihistamine. You will get better. Nothing to worry about and yes it is n...  Read Full »

I have got dermatitis after rhinoplasty. What can be done?

Query: Hello doctor, I had a rhinoplasty performed 3.5 weeks ago. About a week after the surgery, I developed some form of dermatitis on my nostrils. My surgeon prescribed me with antibiotics and steroid cream. It helped and cleared up temporarily. He advised me to use Vaseline on the area to help wound h...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hi, Welcome to icliniq.com. It seems like post inflammatory erythema and few follicular papules over your nasal area (attachment removed to protect patient identity). A simple bacterial infection could be the cause that can happen after surgery. Please avoid using steroid like Hydrocortisone prepa...  Read Full »

Should I get allergy testing done for perioral dermatitis?

Query: Hello doctor, I have personal dermatitis. I was prescribed 12 weeks of 100 mg Doxycycline. However, I am skeptical about taking antibiotics as I have read that with a lot of people the rash returns upon finishing treatment. Also, it can mess up your gut which is apparently linked to perioral dermat...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hi, Welcome to icliniq.com. You can skip Doxycycline, if you have gut problems and you cannot tolerate it. If you are suspecting that your perioral dermatitis is due to contact of any allergic material, then go for allergy testing. Otherwise it will not benefit you. I would like to know your work. A...  Read Full »

I have got allergic reaction to Doxycycline. Please help.

Query: Hello doctor, I had an allergic reaction to Doxycycline and broke out with hives and skin rashes. What can I do to clear it up?  Read Full »


Dr. Syed Shakeel Akthar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. The presented photograph is not hives (attachment removed to protect patient identity). It is chronic dermatitis. It has nothing to do with Doxycycline. You need a medium potency Corticosteroid cream like Betamethasone valerate 1 % twice daily for two weeks with an anti...  Read Full »

What can be done about itchy cracks on scrotum that are spreading?

Query: Hello doctor, I have read your previous enquiry on a patient that had itchy-cracks on his scrotum and I am experiencing the same. I also have some white spots on my penis, also in the head. I did some tests before to see if it was a fungus, but the results were negative. I have been having this iss...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Please answer the following: Is the scrotal skin dry and itchy? Any other symptoms like burning sensation? Does it involve only scrotum or other areas too? Any history of local ointments application over this area? What treatment have you previously taken for ...  Read Full »

What is the infection on the outside of penis with white, flaky spots?

Query: Hi doctor, I have developed some sort of an infection on the outside of my penis. It has been a little over a week and there are white, flaky spots now. Can you please advice?  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I request you to kindly upload a few images of the affected area so that I can have a look and guide you better. For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.